# SDR UALA2009091402896

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,851 hours, 12,826 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 101
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L DUCT PRESSURE 15 AT IDLE R 30 PSI.  OK IN CLIMB - CRUISE - DESCENT.  REPLACED AIR SUPPLY CONTROL CARD M859, NO HELP.  REPLACED HIGH PRESSURE CONTROLLER, NO HELP.  UNABLE TO GET AIR PRESSURE OFF LEFT ENGINE.  RAN TO 80 PERCENT N1 STILL NO AIR.  PER TROUBLESHOOTING, L ENG HPC NEEDS TO BE REPLACED.  REPLACED HIGH PRESSURE CONTROLLER, NO HELP.  REPLACED NR 1 ENG PRV AND PRV CONTROLLER (P/N 2780539-107)-1721) & (P/N 792755-8) -82).  RAN ENGINE BLEED OPERATES NORMALLY.
